The diameter-frequency relations for craters on planets and satellites
Acta Universitatis Carolinae. Mathematica et Physica, Tome 19 (1978) no. 2, pp. 7-11 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

@article{AUCMP_1978_19_2_a3,
     author = {Bican, J. and Bou\v{s}ka, J.},
     title = {The diameter-frequency relations for craters on planets and satellites},
     journal = {Acta Universitatis Carolinae. Mathematica et Physica},
     pages = {7--11},
     year = {1978},
     volume = {19},
     number = {2},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUCMP_1978_19_2_a3/}
}
TY  - JOUR
AU  - Bican, J.
AU  - Bouška, J.
TI  - The diameter-frequency relations for craters on planets and satellites
JO  - Acta Universitatis Carolinae. Mathematica et Physica
PY  - 1978
SP  - 7
EP  - 11
VL  - 19
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/AUCMP_1978_19_2_a3/
LA  - en
ID  - AUCMP_1978_19_2_a3
ER  - 
%0 Journal Article
%A Bican, J.
%A Bouška, J.
%T The diameter-frequency relations for craters on planets and satellites
%J Acta Universitatis Carolinae. Mathematica et Physica
%D 1978
%P 7-11
%V 19
%N 2
%U http://geodesic.mathdoc.fr/item/AUCMP_1978_19_2_a3/
%G en
%F AUCMP_1978_19_2_a3
Bican, J.; Bouška, J. The diameter-frequency relations for craters on planets and satellites. Acta Universitatis Carolinae. Mathematica et Physica, Tome 19 (1978) no. 2, pp. 7-11. http://geodesic.mathdoc.fr/item/AUCMP_1978_19_2_a3/